Latest Thrombosis Stories
U.S. Federal District Judge Rodney W.
Fainting after recent air travel could be a sign of pulmonary embolism (PE), a potentially fatal blockage in the lungs. Syncope or fainting is an uncommon symptom of pulmonary embolism; however, new research presented at CHEST 2012, the annual meeting of the American College of Chest Physicians (ACCP), found that fainting associated with recent air travel may be a key indicator for PE diagnosis.
NuvaRing Lawsuit Alleges Merck and Other Defendants Failed to Properly Disclose the Known Safety Hazards Associated with NuvaRing, Including an Increased Risk of Pulmonary Embolism.
A computerized checklist system designed to help physicians identify and use the best methods of preventing potentially deadly blood clots in hospitalized trauma patients dramatically reduced the number of these dangerous venous thromboembolisms (VTEs).
NuvaRing Lawsuit Alleges Merck & Co., Organon USA, Inc., and other Defendants Failed to Warn Plaintiff of Serious NuvaRing Side Effects, Including a Higher Risk of Clots, Such as Deep Vein
A study of patients treated with the anticoagulant medication warfarin suggests that resuming warfarin therapy after an episode of gastrointestinal tract bleeding was associated with lower risk for thrombosis (blood clot) and death.
- To befool; deceive; balk; jilt.
- An illusion; a trick; a cheat.